# SDR AALA20070927

- Difficulty date: May 23, 2007
- Submitted: May 24, 2007
- Operation: Air carrier
- Aircraft: N944AN
- Make and model: Boeing 737823
- Aircraft serial: 29535
- System (JASC): 3350 · Emergency Lighting
- Part: Shroud
- Part number: 0202226001
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT SEAT 13D HAS BROKEN SHROUD.  REPLACED SHROUD FOR EMERGENCY LIGHT AT SEAT 13D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
